# SDR HEEA079678

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,863 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Rough
- Location: Univeral
- Component: Universal
- Component part number: 412076620101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UNIVERAL HAS A ROUGH BEARING. REPLACED WITH SERVICEABLE PART.
